It is currently Tue Aug 22, 2017 11:24 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sun Nov 03, 2013 7:15 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
I started on Suboxone last Monday but had a reaction to the Naltroxone so I was swithched to the Subutex. My initial induction was to take 2mg every hour until my withdrawl was gone and I was comfortable. I ended up taking 14mg that day. I have not been able to control how much I take..it's embarassing. My husband is now giving them to me. I am now on 20mg in less than a week. I don't know what is wrong with me. I can't stay awake, I feel dizzy and I just feel like crap. I am feeling like I majorly screwed up my chance for this to help me. I want the good normal happy feeling I hear everyone saying they have, but I don't and I haven't so I guess In my own twisted way I was trying to acheive that.

My drug history is a long one...over 20 years of opiate years. In and out of treatment programs. I was sober 7 years until Sept. 2011 and I had surgery..so you know how the story goes. I was taking around 30 norcos a day when I started suboxone. Can anything be done? I don't want to tell my dr..I am affraid she will stop seeing me. Here in LA it's difficult to find a reasonable priced dr. that doesn't have a 3 month wait.

thank you so much!!


Top
 Profile  
 
PostPosted: Sun Nov 03, 2013 7:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hi Kingsley,

Sorry to hear you aren't feeling so well. It sure sounds to me like your dose is way too high for you right now. That usually explains to dopy, tired, dizzy, sleepy feeling you are having as reported by many others.

To find out I would suggest you reduce your dose to half of what your taking each day now. I would try taking 10mg each day, and I would also suggest you take it once per day at the same time each day.

Please give it a few days to level out in your system. You may or may not notice a difference immediately, but I would wager after a couple days you would begin feeling much, much better. That's what I would do anyway based on experience with this drug. It's extremely strong and powerful and those higher doses affect all of us differently. It just sounds exactly like your dose is way too high.

That's my advice right now. Lower that dose and see how it goes and let us know. Force yourself to take it once per day ok. Get away from addictive behavor of taking it more than that each day.

Please keep us updated with your progress and hope you feel better real soon!

Karen xoxo


Top
 Profile  
 
PostPosted: Sun Nov 03, 2013 7:59 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
Thank you so much, I am so afraid I have totally messed up and I will never get the benefits I am supposed to from this medicine..very dissapointed in myself..I will do what you suggested. thanks again.


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Nov 03, 2013 8:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Please don't be so hard on yourself. This can be scary and you will be just fine I'm sure. You haven't messed anything up, you just need to get your dose right and then you will begin feeling much better.

If you take too much right away, and it's too much for YOU personaly as it seems this is, then you get to feeling bad right away and lose confidence in the drug. But Suboxone/Subutex is an excellent medication and does do it's job. We just have to figure out the right dose for each of us and sometimes that takes a couple tries to get it right.

Hang in there and have confidence. It will work for you!

Karen xoxo


Top
 Profile  
 
PostPosted: Sun Nov 03, 2013 8:26 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
I don't know what it should feel like " normally "..

xo..maria


Top
 Profile  
 
PostPosted: Sun Nov 03, 2013 10:11 pm 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Kingsley...i agree with all of what Brown eyed has said..
And yes, you are going to get to that normal,good feeling place. Just hang in there an with the help of your hubby you can do this!!! Juat wanted to tell you this...i had a pill addiction like yours 34 months ago and im doing great at 6mgs. Started at 16.
So...best of luck an just give it a few days. Itll ok...
razor.......


Top
 Profile  
 
PostPosted: Sun Nov 03, 2013 10:51 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
thank you so much..xo


Top
 Profile  
 
PostPosted: Mon Nov 04, 2013 12:20 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
kingsley1627 wrote:
I don't know what it should feel like " normally "..

xo..maria



Ahhh, Maria! Beautiful name! :D

Once you get your dose right you should feel as "normal" as possible.

You should feel real good. Not high at all just feel like things are right as rain.
You should be able to do anything you want to be doing without worrying if you feel like it or not.
You can work, go to school if that's what you do, clean house, take care of kids, go shopping, etc.
You would wake each morning not needing a "drug" to get the day going forward and do all the things you WANT to be doing! You should feel amazingly well.

You will know when you get to that point. As I said it may take a day or two for the sub to stabilize in your system. That's why it's very important for you to be taking the same dose at the same time each day....to keep it regulated and constant in your body.

Please try your best to relax as hard as I know that is to do. Once some of the sub leaves your system and the new dose takes over you should begin to feel much better. Try to be patient with it.

You didn't do anything wrong Maria. You only did what you thought best and there is nothing at all wrong with that.

I'll talk to you tomorrow to see how your doing. Hope you can get a good nights rest!

Karen xoxo


Top
 Profile  
 
PostPosted: Mon Nov 04, 2013 1:08 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
Thank you Karen,

I am thinking of skipping tomorrows dose all together or just taking like 4mg and then upping it from there..thank you for your support. Talk to you tomorrow.

Maria


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group